IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2739 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

CASE REPORT

Chlorpromazine-induced cataract and corneal pigmentation

Subashini K, Rao V A

Year : 2004| Volume: 36| Issue : 5 | Page no: 323-324

   This article has been cited by
 
1 A current practice for predicting ocular toxicity of systemically delivered drugs
Somps, C.J., Greene, N., Render, J.A., Aleo, M.D., Fortner, J.H., Dykens, J.A., Phillips, G.
Cutaneous and Ocular Toxicology. 2009; 28(1): 1-18
[Pubmed]  [Google Scholar]
2 Corneal changes in long-term chlorpromazine therapy
Kasetsuwan, N., Reinprayoon, U., Jariyakosol, S.
Asian Biomedicine. 2009; 3(4): 425-431
[Pubmed]  [Google Scholar]
3 High-dose quetiapine and photopsia
Hazra, M., Culo, S., Mamo, D.
Journal of Clinical Psychopharmacology. 2006; 26(5): 546-547
[Pubmed]  [Google Scholar]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow